# SDR IPXA09654995

- Difficulty date: March 9, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CARGO DOOR FLOORBOARD PANEL DAMAGED AT POS 13 REF D 392745.  REMOVED FLOOR PANEL FOR REPAIR/REPLACEMENT.  REMOVED AND REPLACED POS 13 FLOOR PANEL PER EO B767-5330-9693 APPX B.  THIS CLEARS D 392745.
